Browse

Quantized enveloping algebras for Borcherds superalgebras

Cited 0 time in Web of Science Cited 0 time in Scopus
Authors
Benkart, Georgia; Kang, Seok-Jin; Melville, Duncan
Issue Date
1998
Publisher
American Mathematical Society
Citation
Trans. Amer. Math. Soc. 350 (1998), 3297-3319
Keywords
Quantized enveloping algebrasBorcherds superalgebras
Abstract
We construct quantum deformations of enveloping algebras of Borcherds superalgebras, their Verma modules, and their irreducible highest weight modules.
ISSN
0002-9947 (Print)
1088-6850 (Online)
Language
English
URI
https://hdl.handle.net/10371/12173
Files in This Item:
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse